advertisement
Question
Posted by: Nads | 2009/05/20

Bleeding - Back on pill for a month

I had prolonged periods for the past two months, this month it was going for 4 weeks (curently) and my gynae put me back on the pill for a month to normalise my hormones and stop the bleeding. I had a miscarriage last year and since then I had 2 normal periods even though my cycles have been long and since then everything went downhill. I started the pill yesterday and are on the second one today, just want to know when will the bleeding stop more or less???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unpredictable as it varies from person to person.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement